# SDR IXXA20140605004

- Difficulty date: June 5, 2014
- Submitted: June 27, 2014
- Operation: Air carrier
- Aircraft: N316CM
- Make and model: Boeing 767338
- Aircraft serial: 24146
- Aircraft time: 92,360 hours, 24,103 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 143T3001
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STATION 654+22 STRINGER 17L CRACKED 5 INCHES.  REPAIRED STRINGER 17L AT STATION 654+22 IAW SRM 53-00-03.
